On centers of cubic systems

R. Conti

Annales Polonici Mathematici (1990)

  • Volume: 51, Issue: 1, page 123-128
  • ISSN: 0066-2216

How to cite


R. Conti. "On centers of cubic systems." Annales Polonici Mathematici 51.1 (1990): 123-128. <http://eudml.org/doc/265022>.

author = {R. Conti},
journal = {Annales Polonici Mathematici},
keywords = {cubic system; cycles; classification of centers},
language = {eng},
number = {1},
pages = {123-128},
title = {On centers of cubic systems},
url = {http://eudml.org/doc/265022},
volume = {51},
year = {1990},

AU - R. Conti
TI - On centers of cubic systems
JO - Annales Polonici Mathematici
PY - 1990
VL - 51
IS - 1
SP - 123
EP - 128
LA - eng
KW - cubic system; cycles; classification of centers
UR - http://eudml.org/doc/265022
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.